The actions of a circumference on smooth odd-dimensional spheres

Research output: Contribution to journalArticle

Abstract

The J-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.

Original languageEnglish (US)
Pages (from-to)241-244
Number of pages4
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume5
Issue number4
DOIs
StatePublished - Apr 1969

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The actions of a circumference on smooth odd-dimensional spheres'. Together they form a unique fingerprint.

  • Cite this